I am 18 years old. I have been taking meds for about four years now. I started off with vyvance and stayed on it for about 3 years. It got to a point where it was not working no more. Then they per scribed my concerta 36 mg in the morning and another in the afternoon. This worked for a while till I started having issues sleeping. I just got put on only 1 36 mg of concerta in the morning stacked with 30 mg of Ritalin. Then later about 1 ish I take 20mg of Ritalin again. Well this started working fine but I started having sleeping problems. I stopped taking the second dose of Ritalin so I can sleep. I have been sleeping better. However, I have been mentally fatigued for the past three months. I am sleeping good and sleeping for about 8-9 hrs. Idk what to do. I am not physically fatigued, just mentally. I eat really good and I am a work out nut. And this is the catch. I am not always mentally fatigued. One minute I will be great, I study really good, no joke. I feel like good will hunting. But then 10 minutes later I will be so mentally fatigued, I can't concentrate on anything. I feel like a idiot!!! It is very confusing and discouraging. I am doing duel enrollment so I have a lot of things I need to concentrate on. I need help with this. Thank you
you don't need any of those meds when you only have ADHD. they stopped working because your body got so use to them that they had to up the dose. i've had clinical depression since i was little and have been on over 6 different meds some of which really damaged my health. i also have ADD i just stopped taking meds all together and feel much better than i've been in years. i'm also working out 5 days a week and sleep much better now. you should talk to your parents about it if you still live with them and just stop taking them. you will feel better once the chemicals are gone.
NOTE: quitting meds slowly is best way don't just do it cold turkey.
There is no way to get around the ups and downs of when the medication wears off. The answer is NOT more medication. It's best to try and take as little of this type of medication as possible. Try to schedule your studying when medication is at peak levels in your body. Eventually, your body will develop a tolerance to the medication and not work anymore. You can't just keep upping the dose until it becomes toxic.